# SDR CA981207010

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 050011874
- Condition: Worn
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON TWO OCCASIONS DURING THE PRECEDING WEEK,THIS SUBMITTER FOUND THE FUEL LINE RUNNING FROM THE RIGHT PEDESTAL TO THE FUEL STRAINER AT THE FIRWALL HAD BEEN CHAFED BY THE NOSE WHEEL STEERING TUBE.  THIS WAS FOUND ON TWO DIFFERENT AIRCRAFT.
